%0 Journal Article
	%A R. Uthayakumar and  D. Easwaramoorthy
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 56, 2011
	%T Hutchinson-Barnsley Operator in Fuzzy Metric Spaces
	%U https://publications.waset.org/pdf/10207
	%V 56
	%X The purpose of this paper is to present the fuzzy contraction
properties of the Hutchinson-Barnsley operator on the fuzzy
hyperspace with respect to the Hausdorff fuzzy metrics. Also we
discuss about the relationships between the Hausdorff fuzzy metrics
on the fuzzy hyperspaces. Our theorems generalize and extend some
recent results related with Hutchinson-Barnsley operator in the metric
spaces.
	%P 1418 - 1422